# SDR YENA2023081500940

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,296 hours, 20,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2583, JFK-MCO. 'OVERWING EMER LIGHT RIGHT SIDE (MID CABIN) INOP; FOUND LOOSE GROUND AT 6531VN, TIGHTENED & OPS CHECK GOOD IAW AMM 33-51-00.'
